After mild heart attack 9 months ago, and xience V drug eluting stent placed to rectify a 70% blockage (Plaque) I have been on clopidogrel 75 mg + aspirin 81 mg (Ecotrin) I am told by cardiologist I can stop the clopidogrel now, as trials revealed 6 months is sufficient for taking clopidogrel with aspirin for drug eluting stent.(I still have 3 and half months to take it of the 12 months prescribed) I am feeling light headed, tired (sleepy) I do suffer from sore neck and back muscles due to computer work. Also on cardicor (Beta blocker) and xanax (for anxiety) Most days recently, I feel like a presure on my head (as if my skin is tight) I am female 61. Could my symptoms be caused by clopidogrel, and do I stop it I am on a homeopathic treatment for high cholesterol- can not tolerate statins- confirmed it with my cardiologist, who said it is okay I sometimes wonder if I have something wrong in the brain, or do these medications affect some people this way.Info on internet warns against stopping clopidogrel/plavix, even after 12 months, as people have experienced heart attacks caused by blood clot. I am petrified!!!
Ask your cardiologist about it. They keep up on the latest in drug therapies, for the heart. I'm sure he wouldn't tell you to stop it if he didn't think it was ok. I can tell you one thing about the 2 drugs together, I just had a patient who got a small skin tear, and he didn't stop bleeding for a week. So there are bad things to say about both ways.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 2 answers
Posted 30 Jan 2013 • 1 answer
Posted 10 Aug 2014 • 2 answers
Posted 21 Nov 2014 • 3 answers
I had a pacemaker and a stent installed one year ago. At that time I was told that I must take Plav?
Posted 13 Mar 2016 • 1 answer